# SDR 4DPA2021071300001

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N259JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 28,865 hours, 25,482 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTF DUE TO BLD 1 LK(PACK 2 WAS ALREADY ON MEL) DISC: BLD 1 LEAK MESSAGE CORR ACTION: FOUND O-RING IN JOINTS 9, 15,17,19 BROKEN REMOVED AND REPLACED O-RINGS COMPLETED BLEED LEAK OPS CHECK GOOD
